# SDR HALA9659

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46706
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Bolt
- Condition: Sheared
- Location: Hydraulic Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT NR 9 - LOSS OF ALL HYDRAULIC FLUID IN SYSTEM 3 ON CLIMB-OUT.  RETURNED TO LAX FOR LANDING.  FOUND 2 SHEARED BOLTS ON HORIZONTAL STAB TRIM AUX HYD PUMP.  REMOVED AND REPLACED HYDRAULIC MOTOR.  OPS CHECK, LEAK CHECK OK.  SERVICED NR 3 SYSTEM TO REQUIRED LEVEL.  (M)
